Hi! Back in June my Vitamin D was checked at it was noted as
VITAMIN D, 25-HYDROXY 27.0 Low ng/mL
So not TOO low but my neurologist bugged out a bit and told me to take Vitamin D3 Supplements. All Vitamin D that I took gave me Diarrhea. Primary Care doctor prescribed CALCIUM 600MG/VITAMIN D 400UNIT TAB saying that would probably work better because the Vitamin D will bind to the calcium, however that didn't help matters and I had burning poops for 3 days after taking only one dose. (Sorry, for being graphic). Anyway, she has given up hope on me and now won't even respond to requests. Any idea or suggestions? Should I go to another doctor? No explanation as to why I have the reaction to Vitamin D supplements and same problem if I just take a regular over the counter multi-vitamin. I have had gastritis for MANY years and also Kidney function has EGFR of 53 and dropped to 50 in last 6 months per the VA's testing. Any help and advice would be greatly appreciated.